# SDR SIMA20150420003

- Difficulty date: April 20, 2015
- Submitted: May 26, 2015
- Operation: Air carrier
- Aircraft: N616AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145092
- Aircraft time: 38,399 hours, 34,898 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CEILING PANEL 253CLC HAS A BROKEN EMER LIGHT WIRE.  REPLACED CONNECTORS AT SP9124 & SP9125 IAW SWPM 20-21-00.  SEE BOW 187014 FOR OPERATIONS CHECK OF EMER LIGHTS.
